# SDR YADA20140611001

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC043
- Aircraft time: 16,822 hours, 16,967 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Blower
- Component: Blower, Electromech, EM6303
- Component part number: 11438002811
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT REPORTED THAT HE SAW SMOKE & COULD SMELL FUMES IN COCKPIT.  PILOT DECLARED EMERGENCY & RETURNED TO DEPARTURE AIRPORT ANC WITHOUT INCIDENT.  MX IDENTIFIED THE SOURCE OF THE SMELL AS FAILED BEARINGS LOCATED THE FWD VENTILATION BLOWER, NO DAMAGE DISCOVERED.  REPLACED THE FAILED BLOWER & THE FLIGHT CREW PERFORMED A SATISFACTORY OPERATIONAL CHECK FLIGHT.  THE ACFT WAS THEN RETURNED TO SERVICE.
